Are Fluocinolone Acetonide Ear Drops Safe? Can They Make Tinnitus or Hyperacusis Worse?

Discussion in 'Support' started by aot, Nov 5, 2020.

    1. aot
      Bookworm

      aot Member Benefactor Hall of Fame

      Location:
      USA
      Tinnitus Since:
      2016. Worsened 11/2019.
      Cause of Tinnitus:
      Probably sound induced, worsened due to noise expouse + flu.
      I went to an ENT recently for itchiness in my ear canals, and episodes of redness/warmth (non painful) around my outer ear.

      She was very kind, understanding, and answered any questions I had. I informed her of my tinnitus and hyperacusis.

      She prescribed me some ear drops to see if they help. I haven't used them yet.

      Has anyone else used this? Any negative effects?

      20201105_094357.jpg

      20201105_094408.jpg
       
    2. AUTHOR
      AUTHOR
      aot
      Bookworm

      aot Member Benefactor Hall of Fame

      Location:
      USA
      Tinnitus Since:
      2016. Worsened 11/2019.
      Cause of Tinnitus:
      Probably sound induced, worsened due to noise expouse + flu.
      Bump.

      Help me out?
       
    3. FGG
      No Mood

      FGG Member Podcast Patron Benefactor Hall of Fame Advocate

      Tinnitus Since:
      01/2019
      Cause of Tinnitus:
      Multi-factorial
      I assume they looked in your ear canals and your ear drums looked fine (anything topical is unsafe with ruptured ear drums).

      Fluocinolone is a topical steroid. If you are treating your ear canals, you could try a couple of drops on a tissue and apply to the most external part of your ear canal. If that's where more of your itching is, you may not need to insert it and it may be less intimidating to try.

      I never say never when it comes to weird reactions and tinnitus, but it seems really low risk.
       
      • Like Like x 1

Share This Page

Loading...
Similar Threads - Fluocinolone Acetonide Ear
  1. Snake
    Replies:
    8
    Views:
    1,393